MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER, GLUCOSE, HARMONY,PROF.USE ONLY

Medline Industries, LP MEDLINE; METER, GLUCOSE, HARMONY,PROF.USE ONLY
Catalog Number MPH6540
Medical Device Problem Codes Computer Software Problem (1112); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it is spotty to turn on but won't stay on long enough to do the test.".
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving a medline harmony glucose meter that was turning off during use; the customer stated that it was "spotty to turn on" and "won't stay on long enough to do the test." medline received one harmony blood glucose meter in used condition with 2 cr2032 batteries; the glucose control solutions and test strips used by the account were not provided, and the sample was tested using harmony glucose control solutions and harmony blood glucose test strips according to the instructions for use.The complaint was not confirmed: control solution results were within test ranges, the sample turned on as intended, and medline did not experience the meter turning off during use.No root cause was identified; the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER, GLUCOSE, HARMONY,PROF.USE ONLY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50946694
Report Number1417592-2026-54316
Device Sequence Number21215940
Product Code LFR
UDI-Device Identifier10888277675674
UDI-Public10888277675674
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH6540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown